Couldn't find what you looking for?

TRY OUR SEARCH!

Now that the summer is approaching and it is time for short skirts again, I had the clever idea of trying out hair removal cream. I never did that before. I normally shave my legs and I should have stuck with that. Now, after applying the hair removal cream to my legs, the hair is all gone, but my skin is very inflamed. It is bright red, and stings a lot. I read the instruction leaflet and that did mention to call the doctor in case of side effects. My legs look and feel awful, and I hope that it will pass soon. Do I really need to go to my doctor, or do you think all I need to do is wait for the rash to go, and buy razors next time?

Loading...

I hate hair removal creams! They irritate skin
Reply

Loading...

nope, hair remover does that. you need the sensitive formula.
Reply

Loading...

For my own reasons, I can't shave, but I use something called Nair. Probably what you're using. Though the after affects are really good, the first time you use it on an area, it does that. If you stop using it then use it again, same thing. But usually, it goes away the next day (especially if you put on a nice lotion, dry skin creme, etc). But that's usually only the first time you use it. Don't scratch it, rub in some lotion, and you'll be fine. If this is still the same way tomorrow, go see a doctor.
Reply

Loading...

I've tried all the hair removal products. They all have done that to me. I've even made sure to buy just the sensative formulas. It might be irritated for the next couple of days, but yes it will go away. You don't need to consult a doctor unless it's really just that bad. And I'm talking bad. Red, irritated skin with many bumps and I'm talking about all over, it looked like I had a rash of some sort, is common, at least for me and I've never seen a doctor about it. Although I do bring it up when I see her the next time in hopes of her possibly knowing of a remedy or medication I can take to calm my highly irritable skin. I'm probably just S.O.L.
Reply

Loading...